# SDR SWIA200312448

- Difficulty date: September 20, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 5,461 hours, 4,818 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0831
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,432 hours, 4,792 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER FLAPS REACHED 45 DEGREES WE RECEIVED A FLAPS FAIL MESSAGE.REMOVED AND REPLACED FLAP PDU OPS CHECK GOOD IAW CRJ MM 27-52-01.P/N 865D100-7  S/N OFF 0831  S/N ON 0706.
